# SDR DHL2002365010

- Difficulty date: September 9, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENGINE A-LOOP WILL NOT TEST, B-LOOP OK.  PERFORMED OPERATIONAL CHECK OF NR 2 A-LOOP SYSTEM.  GROUND OPS CHECKED.  NORMAL IAW A-300 M/M 26-12-00.
